Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I took two Ponstan tablets back In August to

Hi, I took two Ponstan tablets back In August to stop or reduce rather my flow because I was on vacation. My period came just in the morning. Just a light spotting and that’s it for the entire day. September came and my period came normal. October comes and the start of my period, just light pink in the mornings.somw days I would see a dark red color but that’s it. Then some times I would see a discharge of brown, like old blood releasing. I went to my doctor and he said it may be a case of irregular period. I was given some birth control pills to make my flow regular. While on the pill I’m still seeing the light pink spotting. On oct 24 it was a heavy red flow in the morning, but that was it for the day. Then light pink spotting. Then today. The discharge as if old block was releasing. I have a frequent need to urinate and I get tired easily. The irregular flow has been going on for the whole month of October and took a test and I am not pregnant. Can you help me understand my problem?
Sun, 4 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My child is two in July she got at one of my ponstan tablets out of my purse she had it in her mouth bit it in two then spat if out I measured the pieces against another one nothing really missing just a bit of the yellow coating this happened four and a hAlf hours ago just put her down to sleep she seems fine nothing unusual with her will she b kk

doctor1 MD

I was in work earlier today and out of nowhere i got very strong back pain . I think it was back spasms. I took two Ponstan tablets and put a heat rap around my back but they have done nothing. The pain is really really bad and i can not take time off work. A couple of months ago i had a pilonidal sinus removed but now it is back, does this have anything to do with it??? I am in very bad pain and i really need a quick fix to help the pain. Thanks

doctor1 MD

hi i have used regesterone tablet for 5 days. two tablets in a day. this morning i took my last tablet. but still dint get my period.. any problem that would happen. is there any other tablet that to be used to get my periods. my pregtest is negative.

Loading Online Doctors....